CureZone   Log On   Join
Steady skin rash the day after Niacin Flush
 

New lower prices!
Hulda Clark Cleanses



Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


More
  Views: 7,219
Published: 13 years ago
 

Steady skin rash the day after Niacin Flush


Sorry, I didn't know in which forum I should place my question. I hope that somebody here has experience in Niacin Flushing.

I did a niacin flush yesterday and today some areas on both of my arms are still red. I don't know why it is still there. The flush yesterday ended in ca. 15 minutes and today in the morning I woke up und recognized this red areas on my arms. I took 250 mg.

A half year ago I also took Niacin 500 mg and get some flushes but I had never those red ares the next day.

Can anyone tell me, what I did wrong this time ?

Thank you
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.313 sec, (1)